# SDR QXEA2018120300443

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 41,090 hours, 43,297 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Unsecure
- Location: Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FULING ON CAUTION ILLUMINATED ON TAKEOFF ROLL. REJECTED TAKEOFF AND RETURNED TO GATE. REMOVED FROM SERVICE. PERFORMED GVI OF REFUEL/DEFUEL PANEL DOOR FOUND DOOR NOT FULLY LATCHED. LATHCED DOOR PROPERLY. FUELING CATION NO LONGER ILLUMINATED NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
